# SDR IPXA09555606

- Difficulty date: April 14, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 920-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CARGO CABIN 44 SECTION, FLOOR PANEL BETWEEN STA 920 AND 1040 LBL45.5 TO LBL 60 HAS DELAMS ALONG INBD EDGE 2 AND 1 AT FWD INBD CORNER.  REMOVED AND REPLACED FLOOR PANEL IAW EO B757-5320-9692-F.
